# SDR HNAA2009061900188

- Difficulty date: February 2, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 35,198 hours, 39,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stand Off
- Condition: Corroded
- Location: Fuselage
- Part time: 35,198 hours, 39,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE CLAMPS (4QT) CORRODED IN ZONE AREA 261 (FWD ROOT FAIRING). REMOVED AND REPLACE CLAMPS IAW MM 20-14-01.
